# SDR FDEA201405271201

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 22,409 hours, 12,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397452620000
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN SCRATCHED, LOCATION BETWEEN FRAME 66 & 67 FROM STRING 49 RT TO 52 RT.  DURING PRELIMINARY INSPECTION WAS FOUND, BLEND OUT THE SCRATCHED ARE & MEASURE THE MAX DEPTH 0.036"X2.7"X1.7" DXLXW OVER ALLOWABLE LIMIT IAW AB6F SRM 53-17-12 & 53-10-12 DIAGRAM 101.  DRILL OUT AFFECTED FASTENERS & CUT OUT THE DAMAGE SKIN LXW=2.7"X1.75".  COMPLIED WITH AB6F SRM 53-10-12 PARAGRAPH 11.  FABRICATED THE DOUBLER & INSTALL THE DOUBLER WITH RIVETS BY SEALANTS.  COMPLIED WITH IIR 53-10-12-2-002-00 TABLE 205C.
